Product Search

Category
Price From
Sort By
Other Filters

Connect With Us

Panadol Tablets 100 [PM]

Panadol Tablets 100 [PM]
For temporary relief of pain and/or fever

Classification:  Pharmacy Medicine

Use:  Headache/tension headache, toothache, cold & flu symptoms, migraine headache, muscular aches, arthritis/osteoarthritis, backache, period pain, helps reduce fever. Suitable for people with stomach ulcers, breastfeeding mothers and asthmatics sensitive to Aspirin and NSAIDs.

Active Ingredient:  Paracetamol 500mg

Dose:
12 Years to Adult:
  1 to 2 tablets every 4 to 6 hours with water when required up to a maximum of 8 tablets in any 24 hour period.
7 to 12 Years:  1/2 to 1 tablet every 4 to 6 hours with water when required up to a maximum of 4 tablets in any 24 hour period.

Contains NO gluten, lactose or sugar. 

Warnings & Precautions:  Do not use if you have an allergy to Paracetamol, or have liver or kidney disease. Incorrect use could be harmful. Allergic reactions or skin rashes rarely occur. Do not use if using other medicines containing Paracetamol. Do not exceed the recommended daily dose & do not use for more than a few days at a time except on medical advice (48 hours for children aged 7-17).

Price:
NZ$ 14.99
UOM:
EA
220639
Purchase Qty:
 



Merchant: Maungatapu Pharmacy
Address: 291 Maungatapu Road, Tauranga, , New Zealand
Postal: PO Box 7036, Maungatapu,
Phone: 07-5440771
Fax: 07-5440771
Web: https://www.maungatapupharmacy.co.nz
Email: mail@maungatapupharmacy.co.nz
Legal Notices
Returns Policy